# SDR SWI2024022000123

- Difficulty date: December 6, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Slider
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL OTBD SLIDER IS CHAFED.   (C-CHECK RO 2/19/2024)    REPAIRED R/H LWR TRANSCOWL O/B SLIDER BY COMPLYING W/ALL STEPS OF REO 670-54-21-1606, REV -- DATED 2023-12-26. AS WELL AS COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
